MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 4MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 4MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035424100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Muscle Weakness/Atrophy (1967)
Date of Event 01/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a 3-month follow up, the imaging revealed a fishmouthing of the flow diverter stent at the distal end.The subject coil was also used to treat the internal carotid artery (ica) aneurysm.The patient previously experienced weakness in one lower limb, but the condition has improved and is now stable.No other information is available.
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.Visual and functional inspections were not conducted due to the device was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Based upon medical review assessment, the harm observed in the complaint is anticipated in nature as per the device risk assessment.During a 3-month follow up, the customer reported that the patient previously experienced weakness in one lower limb, but the condition has improved and is now stable.The complaint also indicates that there was fishmouthing associated with an implanted flow diverter stent.There is no indication of any coil device malfunction during the initial procedure or on 3-month follow up.The relationship of the adverse event to the subject coil is unclear and no further information was provided.As a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted with the directions for use, product labeling and/or risk documentation files, an assignable cause of anticipated procedural complication will be assigned to this complaint.
 
Event or Problem Description

Brand Name
TARGET 360 ULTRA 4MM X 10CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key21484615
Report Number3008881809-2025-00105
Device Sequence Number8546650
Product Code HCG
UDI-Device Identifier07613252192336
UDI-Public(01)07613252192336(17)270407(10)24882911
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberM0035424100
Device Lot Number24882911
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2025
Supplement Date Received by Manufacturer03/12/2025
Initial Report FDA Received Date02/27/2025
Supplement Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SURPASS EVOLVE STENT (STRYKER)
Outcome Attributed to Adverse Event Other;
Patient SexUnknown